# SDR CA111213005

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,388 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2701 · Control Column Section
- Part: Balance Weight
- Part number: 1015241433
- Condition: Damaged
- Location: Control Column
- Part time: 19 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INSPECTION OF THE LOWER CONTROL COLUMN INSTALLATION WAS CARRIED OUT AFTER BEING MADE AWARE OF ANOTHER OPERATOR SUBMITTING A SDR 20111212006 FOR THE ELEVATOR CONTROL JAMMING PRIOR TO TAKEOFF.  THE INSPECTION REVEALED THAT THE STABILIZING WEIGHT, 101-524143-3, HAD A GROOVE WORN DOWN THE SIDE OF THE WEIGHT APPROX 0.5 LONG, CAUSED BY THE WEIGHT STRIKING THE STOP BOLT, NAS428-4-20.  THE ACFT WILL BE RETURNED TO SERVICE AFTER THE STABILIZING WEIGHT IS REPLACED.
